FAQ - Acne

All your Acne related Questions answered! We have put together a series of FAQs-Acne which are commonly asked. If you have a query which you cannot find the answer of, please write to us at info@drrashmishetty.com

I think the reason for breakouts is just travel and change of water like you said you are a photographer so it could be because of change of water as well or accumulation of dandruff and scalp being not so clean during traveling. It could also be a hormonal change. So, I would ideally recommend you to meet a doctor or you are most welcome to come and see us. In the meantime, you can use a sunscreen called La Shield (review in the video below) or UVdoux, both of them are nice and they will protect you well. The other tip I would like to give is – make sure you wash your face every 3 to 4 hours so that wherever you are out in the wind, or you are driving through the Sand and Dirt roads it shouldn’t just be a lot of dust accumulating on your face that could also help in clog the pores. So, take a look at keeping your face super clean and that’s your thing also at night however tired wash your face and apply a night cream and keep your scalp clean. Do follow my Instagram series on acne and breakouts called #ZipThatZit for more updates.

Yes, it is safe to use these three ingredients that you have said. But you must be careful that all of them cause extra redness, dryness and sensitivity to the skin. So, it is best to consult a doctor to see which of these you need and in what order you need to use them.

Defence is basically an anti-inflammatory supplement. It calms down and reduces the inflammation that you have while you are having acne. Having said that, it cannot be treatment for acne. You have to meet your dermatologist to take a proper medication, especially since you have cystic acne.

Hello, yes of course this needs attention and medication. However, this is not something that I would be able to tell you online. We must meet for a consultation for me to really get to the depth of what’s happening.

Red pimples mean that it is inflamed and infected. You will have to meet your doctor to get yourself a course if antibiotics first and along with finding out the cause of acne could be and treat them accordingly. For now, please use ice, clean your scalp, use a very mild face wash to face your face, keep icing your face to calm the inflammation down and you can use an antibiotic ointment on the face. And you have to meet the doctor there after.

Hello, Isotorin is not harmful. It’s a vitamin A precursor but if you are pregnant it’s definitely a contra indication and even if you are planning pregnancy, however your doctor must have given it to you for right reasons. Do not take this medicine without prescription. Also, your liver function should be constantly checked while you are on Isotorin so it has to be under medical guidance.